# SDR SWAA2018102626261

- Difficulty date: October 23, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL BAFFLE CRACKED BETWEEN BS 500B TO BS 500C, RBL 21.  R&R BAFFLE PER SRM & DWG.
